# SDR AALA20110928TUL08

- Difficulty date: September 15, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 35,481 hours, 14,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE CRACKED AT HORIZONTAL ANGLE ATTACH POINT FOR RIGHT VAPOR BARRIER.  INSTALLED VERTICAL STIFFENER PER AARD 51-00-05-1 AND BOEING DRAWINGS 144A7100 ID NUMBERS 0022 AND 0034.
